# SDR DALA2025110308016

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone ?
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 5 COUNTER SINKS HAVE CHATTERED COUNTER SINKS AND 3 OUT OF THE 5 HOLES ARE EXTRA HOLES THAT ARE NOT ON THE DRAWING. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11-00. (1281584)
